# SDR SIMA201128503

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 19,308 hours, 16,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14560065403
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FRAME 65 TO HAVE AN EXTRA HOLE UNDER NUT PLATE AT 12 O'CLOCK POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 65 IAW EO EM-53MR-1877.  THE AIRCRAFT WAS RETURNED TO SERVICE.
